CaltechAUTHORS
  A Caltech Library Service

On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations

Choi, Kyudong and Hou, Thomas Y. and Kiselev, Alexander and Luo, Guo and Sverak, Vladimir and Yao, Yao (2017) On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations. Communications on Pure and Applied Mathematics, 70 (11). pp. 2218-2243. ISSN 0010-3640. http://resolver.caltech.edu/CaltechAUTHORS:20170509-075902405

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170509-075902405

Abstract

In connection with the recent proposal for possible singularity formation at the boundary for solutions of three-dimensional axisymmetric incompressible Euler's equations (Luo and Hou, Proc. Natl. Acad. Sci. USA (2014)), we study models for the dynamics at the boundary and show that they exhibit a finite-time blowup from smooth data.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1002/cpa.21697DOIArticle
http://onlinelibrary.wiley.com/doi/10.1002/cpa.21697/abstractPublisherArticle
Additional Information:© 2017 Wiley Periodicals, Inc. Issue online: 15 September 2017; Version of record online: 3 May 2017; Manuscript Received: February 2016. KC has been partially supported by NSF FRG Grant DMS- 1159133. TH and GL have been partially supported by NSF Grants DMS-1613861 and DMS-1318377. AK has been partially supported by NSF-DMS Grants 1412023 and 1535653, and he also acknowledges support from a Guggenheim fellowship. VS has been partially supported by NSF-DMS Grants 1159376 and 1362467. YY has been partially supported by NSF-DMS Grants 1104415, 1159133, and 1411857.
Funders:
Funding AgencyGrant Number
NSFDMS-1159133
NSFDMS-1613861
NSFDMS-1318377
NSFDMS-1412023
NSFDMS-1535653
John Simon Guggenheim FoundationUNSPECIFIED
NSFDMS-1159376
NSFDMS-1362467
NSFDMS-1104415
NSFDMS-1159133
NSFDMS-1411857
Record Number:CaltechAUTHORS:20170509-075902405
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170509-075902405
Official Citation:Choi, K., Hou, T. Y., Kiselev, A., Luo, G., Sverak, V. and Yao, Y. (2017), On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations. Comm. Pure Appl. Math., 70: 2218–2243. doi:10.1002/cpa.21697
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77284
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:09 May 2017 21:39
Last Modified:28 Sep 2017 16:09

Repository Staff Only: item control page